# SDR SWAA2023052228857

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL #242CF TOP SKIN PEELING OFF SEVERAL AREAS<[01] 'LATE ENTRY' REMOVED MAIN CABIN CENTER AREA FLOOR PANEL #242CF FOR COMPOSITE REPAIR PER B737-700 AMM 53-00-50-2R-0 (PERFORMED BY RHR 19811);[02] MAIN CABIN FLOOR PANEL #242CF WILL BE INSTALL ON FAULT #TTG8Q00J71L1;[03] CORRECTION ON STEP #1 - CABIN FLOOR PANEL #242CF WAS REMOVED ON FAULT #TTG8Q00J71L0
